MathSciNet Relay Station
MathSciNet bibliographic data
MR1327147 (96b:54056) 54F65 (30D05 54H20 58F23)
Aarts, Jan M.; Oversteegen, Lex G. The homeomorphism group of the hairy arc. Compositio Math. 96 (1995), no. 3, 283–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement